MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER
Model Number 1012451-20
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: estimated.Exemption number e2019001.The device was received.The investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
A 3.5x20mm nc trek balloon dilatation catheter was received in the abbott vascular return goods lab with a separated hub, loosely folded balloon, and contrast in the balloon and throughout the device.No additional information regarding the device or procedure could be obtained.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported material separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported material separation; however, factors that may contribute to material separations include, but are not limited to, material damage, interactions with device accessories, and user handling.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
NC TREK RX
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9416844
Report Number2024168-2019-14157
Device Sequence Number1725181
Product Code LOX
UDI-Device Identifier08717648151996
UDI-Public08717648151996
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number1012451-20
Device Catalogue Number1012451-20
Device Lot Number80831G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1